Bayer Aspirin 325mg Tablets 50CT product image

Bayer Aspirin 325mg Tablets 50CT

$7.79
  • ($0.16 each)

Temporarily relieves: headache; muscle pain; toothache; menstrual pain; pain and fever of colds; minor pain of arthritis.Pain Reliever/Fever Reducer. Fast, safe pain relief plus the life saving benefits of aspirin. Headaches, Everyday aches & pains. Doctor recommended for aspirin regimen use.

Item #: 64511
Brand: Bayer
UPC #: 312843101173

Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Drink a full glass of water with each dose. Adults and Children 12 Years and Over: Take 1 or 2 tablets every 4 hours or 3 tablets every 6 hours, not to exceed 12 tablets in 24 hours. Children Under 12 Years: Consult a doctor. Save carton for full directions and warnings. Store at room temperature.

Active Ingredients (in each Tablet): Aspirin (325mg). Inactive Ingredients: Corn Starch, Hypromellose, Powdered Cellulose, Triacetin.

Aisles

Start shopping by browsing our categories

Featured Brands

Some of our most popular brands